2017
Том 69
№ 6

All Issues

Volume 16, № 2, 1964

Article (Russian)

Concerning the solution of certain boundary problems with discontinuous coefficients of the boundary condition

Kozlov O. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 143-156

For a certain class of coefficients a, including $\sigma \in L_p$ ($p$ depending on the number of variables) a generalized solution of (I), (II) is constructed satisfying the boundary condition (II) in a certain «strong» sense.

Brief Communications (Russian)

Asymptotic formula for the number of classes of isomorphic autonomic automatons with $n$ states

Lifshitz E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 145-246

Article (Russian)

On an integral manifold of nonlinear differential equations containing slow and fast motions

Lykova O. B., Mitropolskiy Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 157-163

The authors establish the existence and properties of an $s + 1$ -dimensional local integral manifold of a system of $l + m + n$ nonlinear differential equations of the form $$\frac{dx}{dt} = X(y,z)x + \varepsilon X_1(t, x, y, z),$$ $$\frac{dy}{dt} =Y(x, z), y + \varepsilon Y_1 (t, x, y, z),$$ $$\frac{dz}{dt} = \varepsilon Z_1 (t, x, y, z),$$ where $x, y$ characterize the fast, and $z$ the slow motions.

Article (Russian)

Investigation of a class of methods of summation of interpolational processes

Pogodicheva N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 164-184

For the class of all continuous $2jt$-periodic functions, two processes are considered for the approximation of the functions of this class by trigonometric polynomials.

Article (Russian)

On the algebra of commutative events

Redko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 185-195

A certain complete system of identical relations of the algebra of commutative events is indicated in this paper. It is shown that the problem of identity in the algebra of regular commutative events is solvable algorithmically. It is proved that neither in the algebra of commutative events nor in the algebra of events in an arbitrary alphabet does there exist a finite complete system of identical relations.

Article (Russian)

On continuous mappings of regions in a Euclidian space

Trohimchuk Yu. Yu

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 196-211

The basic assertion of this paper is that a set of branch points in space $R^n$ with $n \geq 3$ cannot be zero-dimensional. The proof is based on applying the very important theorem on continuity, which is also presented in the article.

Article (Russian)

On groups of finite rank, 1

Charin V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 212-219

The present paper deals with the theory of compact topological groups of finite special rank.

Brief Communications (Russian)

On some characteristic subgroups of a finite group

Azletsky S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 220-225

Brief Communications (Russian)

Models of Relativistic Fields Theory and Mandelstam's Representation

Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 225-232

Brief Communications (Russian)

On integral representations of Hermito-indefinite nuclei (case of many variables)

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 232-237

Brief Communications (Russian)

Contiguous quadratic complex

Kovantsov N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 237-245

Brief Communications (Russian)

On the existence of a regular solution of a system of ordinary differential equations in the neighbourhood of a stationary special point

Mirakyan M . G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 246-250

Brief Communications (Russian)

On the index of the integral operator of the corresponding second problem of the plane theory of elasticity

Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 250-253

Brief Communications (Russian)

On thè basic integral representation of $p$-analytical functions with characteristic $p = x$

Polozhii G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 254-259

Brief Communications (Russian)

Spectral analysis of Volt erra operators given in a vector function space $L^2_m[0, 1]$

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 259-267

Brief Communications (Russian)

Program quasilinear oscillating processes

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 268-273

Brief Communications (Russian)

On the continuous dependence of the solutions of differential equations with a delayed argument of the parameter

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 273-279